My LMP was Dec. 19, 2012 (I have a regular 30-day cycle). I am expecting my period by Jan. 18, 2013. Dec. 24, 2012, I started using bcp. Unfortunately, I wasn't able to continue with the bcp starting Jan. 8, 2013 since my pouch was lost in a public cr. Hence, I was only able to take bcp from Dec. 24-Jan. 7. Since no bcp, withdrawal was used.
By Jan. 10-11 I have had 2 days medium light bleeding and as per inquiry, was withdrawal bleeding due to bcp.
After the withdrawal bleeding I have had symptoms such as nausea, sleepiness, leg cramps, pelvic cramps, lower back pain, hip pain, sore breast and vaginal discharge (from elastic ones to milk white discharge).
My period didn't came at Jan. 18. I took pt on Jan. 22, but, it was negative. Up to the present time, i have no period and still having vaginal discharge and a sore breast.
Any replies would be greatly appreciated. Thanks so much.
Taking the birth control pills irregularly does not help and exposes you to the risk of a pregnancy. This can also create havoc with your hormones and disrupt the normal menstrual cycle. Hence you should repeat the home pregnancy test after 7 days or better still take blood test for beta HCG.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.